# SDR SWAA2020021741395

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH Z ANGLE CORRODED AT BS 440 +3" WL 160 LBL 22". / REMOVED CORROSION ON FWD CARGO L/H Z-ANGLE AT ATS 440+3", WL 160 LBL 22" IAW SRM 51-10-02 + FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, DETAIL D. CORROSION IS NUT PLATE  REPLACED NEW FABRICATED Z-ANGLE IAW SRM 53-00-53-2R-5 FROM STA 440+3 TO 500I. TREATED + PRIMED IAW SRM 51-20-01 & AMM 51-21-72-370-804. APPLIED CIC PER AMM 51-21-91-620-802 (ZEE- ANGLE) PN 143A7501-187.
